Annals of Functional Analysis

Hardy--Hilbert type inequalities for Hilbert space operators

Mohsen kian

Full-text: Open access

Abstract

‎Some Hardy--Hilbert type inequalities for Hilbert space operators are established‎. ‎Several particular cases of interest are given as well‎.

Article information

Source
Ann. Funct. Anal., Volume 3, Number 2 (2012), 128-134.

Dates
First available in Project Euclid: 12 May 2014

Permanent link to this document
https://projecteuclid.org/euclid.afa/1399899937

Digital Object Identifier
doi:10.15352/afa/1399899937

Mathematical Reviews number (MathSciNet)
MR2948393

Zentralblatt MATH identifier
1268.47026

Subjects
Primary: 47A63: Operator inequalities
Secondary: 47A64‎ ‎26D15

Keywords
Hardy--Hilbert inequality ‎self-adjoint operator ‎operator inequality

Citation

kian, Mohsen. Hardy--Hilbert type inequalities for Hilbert space operators. Ann. Funct. Anal. 3 (2012), no. 2, 128--134. doi:10.15352/afa/1399899937. https://projecteuclid.org/euclid.afa/1399899937


Export citation

References

  • A. Balinsky, W.D. Evans and R.T. Lewis, Hardy's inequality and curvature, J. Funct. Anal. 262 (2012), no. 2, 648–666.
  • M.I. Aguilar Cañestro, P. Ortega Salvador and C. Rami'rez Torreblanca, Weighted bilinear Hardy inequalities, J. Math. Anal. Appl. 387 (2012), no. 1, 320–334.
  • P. Gao, A note on Hardy-type inequalities, Proc. Amer. Math. Soc. 133 (2005), no. 7, 1977–1984.
  • F. Hansen, Non-commutative Hardy inequalities, Bull. Lond. Math. Soc. 41 (2009), no. 6, 1009–1016.
  • F. Hansen, K. Krulić, J. Pečarić and L.-E. Persson, Generalized noncommutative Hardy and Hardy-Hilbert type inequalities, Internat. J. Math. 21 (2010), no. 10, 1283–1295.
  • A. Kufner, L. Maligranda and L.-E. Persson, The prehistory of the Hardy inequality, Amer. Math. Monthly 113 (2006), no. 8, 715–732.
  • B. Yang, On an extension of Hardy–Hilberts integral inequality, Chinese Quart. J. Math. 21 (2006), no. 1, 96–102.
  • B. Yang, On a new reverse extended Hardy's integral inequality, J. Math. Res. Exposition 31 (2011), no. 3, 474–478.